# SDR UIEA2020080431670

- Difficulty date: July 31, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 83,162 hours, 13,798 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Actuator
- Condition: Malfunctioned
- Location: Cntr Gear Steeri
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MASTER WARNING FOR CONFIG GEAR CTR BODY GEAR STR CTR ON TAKE OFF, REJECTED TAKEOFF.  REMOVED AND REPLACED THE RIGHT BODY GEAR STEERING ACTUATOR IAW AMM 32-53-11-404-010.  OPS CHECKED GOOD. OK FOR SERVICE.
